Annoying Tickle

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

babybloo
Regular Member


Date Joined Aug 2005
Total Posts : 289
   Posted 11/7/2006 6:54 PM (GMT -7)   
I wasn't really bothered by this over the last few days but now it is just driving me nuts.  I started with a tickle in my throat, currently on Methotrexate 15mg, F-acid, Pred 20mg daily, linisopril 40mg, and HCTZ.  When this cough started I had only been on the linisopril for 1 day, but was 3 days post Mtx.  Anyhow i cough when i talk, i cough when i try to sleep and it just seems to make me cough whenever, but then it will go away.  Mostly it is just a tickle in my throat but the first day I thought I was starting an asthma attack.  I don't think it is that, I still think it is just a tickle and not in my chest, but how am I to be sure?
 
I take another methotrexate dose tonight but am worried it might make this worse.  Plus I was possibly exposed to a rare bacteria at work is this a big concern if I have no open sores on my hands?
 
Thank you
Theresa
dx: Systemic Juvenile Rheumatoid Arthritis: otherwise known as Adult onset Still's Disease. Asthma, hypertension, hypothyroid
 
Meds: Indomethacin TID, Neurontin 600mg, Maxair, Advair 250/50, Diovan HCT 160mg/25mg QD, Synthroid .1mg QD, Women's One a Day,  Ultram PRN.
 
 


yalinda
Veteran Member


Date Joined May 2006
Total Posts : 1179
   Posted 11/8/2006 4:57 AM (GMT -7)   
gosh theresa i feel for you, sorry i have no advice...... if concerned i would call up your doctor. is he good about phone calls?

i know elcaminos' docs are much more concerned than mine about coughs and i am on them constantly about my cough and mtx. scarry but all three of mine told me to keep taking the mtx and they dont talk to each other? i'd phone and ask?

How did you do last night? is your house dry from heat? do you need a humidifier? sometimes i get tickles in my throat from dryness and forced air heat?

good luck and i hope yuo are doing better soon? yalinda

Harley Diva
Regular Member


Date Joined Oct 2006
Total Posts : 160
   Posted 11/9/2006 3:06 AM (GMT -7)   
Hi.....I have had a dry cough on and off for several months. I am also on Methotrexate. I don't think it was the MTX as it started a month prior. I have been on Sulfasalazine for several months and other meds. I did go to an allergy doc and got tested. I also found out that a dry coughn is a side effect of my blood pressure meds. Check with any and all doctors you have. I have had to change blood pressure meds because of a cough....I hope you are feeling better soon.....Harley Diva

babybloo
Regular Member


Date Joined Aug 2005
Total Posts : 289
   Posted 11/9/2006 5:24 AM (GMT -7)   
Hey harley, does the cough start as just a really bad eye watering tickle in your throat?
dx: Systemic Juvenile Rheumatoid Arthritis: otherwise known as Adult onset Still's Disease. Asthma, hypertension, hypothyroid
 
Meds: Indomethacin TID, Neurontin 600mg, Maxair, Advair 250/50, Diovan HCT 160mg/25mg QD, Synthroid .1mg QD, Women's One a Day,  Ultram PRN.
 
 


MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 11/9/2006 8:10 PM (GMT -7)   
Hello babybloo,
 
Have you been to a ENT dr for this or is one of your doc's a ENT dr? I'm really sorry your going thru this with it being so close to the cold and flu season. Hope you feel better soon and please keep us posted on how your doing.
 
 
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  

 


babybloo
Regular Member


Date Joined Aug 2005
Total Posts : 289
   Posted 11/9/2006 8:12 PM (GMT -7)   
No, not yet. I am almost positive this is related to starting one of a few new meds at the same or about the same time. Will be going back to my internist in a week or two and then to the rheummy again in December will talk to them then. I actually slept last night after using my inhaler so it could be related to the asthma but only because of the fits of coughing i think.
Thanks
T
dx: Systemic Juvenile Rheumatoid Arthritis: otherwise known as Adult onset Still's Disease. Asthma, hypertension, hypothyroid
 
Meds: Indomethacin TID, Neurontin 600mg, Maxair, Advair 250/50, Diovan HCT 160mg/25mg QD, Synthroid .1mg QD, Women's One a Day,  Ultram PRN.
 
 


yalinda
Veteran Member


Date Joined May 2006
Total Posts : 1179
   Posted 11/9/2006 10:07 PM (GMT -7)   
theresa i feel for you when you say fits of coughing, gosh i am sick of them. keep throwing up from the coughing and now i think my back is out and i am a small train wreck! hope you figure your cough out, maybe it will help me figure mine out? dang , now my funny bone hurts with every cough i try not to cough but i have to! good luck bloo

Ryoko
Regular Member


Date Joined Mar 2005
Total Posts : 291
   Posted 11/9/2006 10:20 PM (GMT -7)   
babybloo,
It is the Lisinopril. It is very hard on most people. It is derived from snake venom and one of the major side effects is raging coughing fits. I could not tolerate it, not to mention the allergic reaction but lets not go there devil . They changed me over to Teveten which has worked marvelously for me.

SIDE EFFECTS: First doses of lisinopril can cause dizziness due to a drop in blood pressure. Lisinopril should be stopped if there are symptoms or signs of an allergic reaction including feelings of swelling of the face, lips, tongue or throat. Severe allergic reactions (anaphylaxis) and hives occasionally occur.

An uncommon but dangerous side effect is a drop in the white blood cells which fight infection. Cough is a known side effect of this drug.

Talk to your doctor, with the mtx and pred already lowering your resistance - you do not need to give germs any more ammo than they already have.

Take care!
Ryoko scool
Diagnosed Insulin Dependent Diabetes 2001, Seizures 2001, Scleroderma 2005, Rheumatoid Arthritis 2006, Raynaud's 2006, Diverticulitis 2006, Lupus 2006
Meds: Plaquenil, Avandia, Insulin, Teveten, Prilosec, Lipitor, Prednisone, Actonel, Methotrexate, Folic Acid, Calcuim + D..tasty, B-12, Ativan for flares after that who needs a meal??......

"Don't touch it - It's evil!!!!!"


Harley Diva
Regular Member


Date Joined Oct 2006
Total Posts : 160
   Posted 11/9/2006 10:40 PM (GMT -7)   
Babyloo..................The dry cough sometimes starts as a tickle. Then I know the cough is coming. I did go to my Rumy today and he changed my BP meds. He said a dry cough can be a side effect. We will see as I will start the new med in the morning. Next month I get to reduce the prednisone if my labs look as good as they did this time........I hope you start feeling better soon........................Harley Diva
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:22 AM (GMT -7)
There are a total of 2,735,391 posts in 301,299 threads.
View Active Threads


Who's Online
This forum has 151402 registered members. Please welcome our newest member, Len.
313 Guest(s), 10 Registered Member(s) are currently online.  Details
George_, Mews2much, Sandsquad33, tickbite666, Loutucky, Paxton, LG13, Dmc695, maria2016, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer